# SDR QXEA2009011600017

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 4,635 hours, 4,804 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Part number: 15002550001
- Part serial: 25309
- Condition: Faulted
- Location: Hgs
- Part time: 715 hours, 787 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - HGS WOULD NOT GO INTO A3 MODE.  ARMS OK BUT WILL NOT GO INTO A3.  NO A3 MSG IN COMBINER OCCURRED GEG RUNWAY 3 MADE 2 APP BOTH FAILED RESET ALL PARAMETERS, NO RELIEF DIVERTED TO BOI SAME FAILURE ILS 10R.  STANDARD LANDING.  FOUND RECORDED FAULTS HGS COMBINER, FOUND SEVERAL HC FC34 FAULTS.  REMOVED AND REPLACED HGS COMPUTER IAW CAT III MTC 6343501.  TUNED LOCAL NAV TO CAPTURE AIII- HGS OP TESTS GOOD.  A/C UPGRADED TO CAT III, PLACARD READS CAT III.  MEL PLACARD REMOVED.  MTX CONTROLLER NOTIFIED OF A/C STATUS CHANGE.  RETURNED TO SERVICE.
